| Model Number |
9438-05 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018 a loss of connection occurred.The complaint device was returned for evaluation.The device was visually inspected, and no defect was found.Voltage testing was performed and failed as there was no voltage.No data was provided for investigation.The probable cause could not be determined.No additional event or patient information is available.